# SDR 97ZZZX638

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8970N
- Make and model: Cessna 441
- Aircraft serial: 4410092
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 991028716
- Condition: Sticks
- Location: Oil Sys
- Part time: 570 hours
- Component: 2456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH STICKS IN OPEN POSITION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
